# SDR 2000ZZZX418

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-82
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION OF TIRE TREAD FROM TIRE CAUCUS.  UNDER INVESTIGATION.
